MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; SCREWDRIVER
Model Number 6550004
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of part # 6550004, lot # kh17e121 - visual examination confirmed the instrument tip has broken.Optical examination of the fracture surface revealed a fairly flat fracture surface with circular material flow.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that the ball ended driver was stripped, torx shaft and ball ended removal driver were broken.There was no patient involvement reported.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21511703
Report Number1030489-2025-01115
Device Sequence Number4501129
Product Code HXX
UDI-Device Identifier00643169754515
UDI-Public00643169754515
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6550004
Device Catalogue Number6550004
Device Lot NumberKH17E121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown